MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SOFSILK; SUTURE, NONABSORBABLE, SILK

DAVIS & GECK CARIBE LTD SOFSILK; SUTURE, NONABSORBABLE, SILK
Model Number GS-833
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a right below knee amputation open procedure, the suture broke in the middle while suturing during ligation of blood vessels.Two sutures were reported as defective during the same event with the same patient.To resolve the issue, additional knots were tied.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
D10 concomitant products: gs-833 - gs-833 sofsilk* 2-0 blk 75cm v20 x36 - lot# d5e3869y medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SOFSILK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22637014
Report Number9612501-2025-02035
Device Sequence Number9002767
Product Code GAP
UDI-Device Identifier10884521085244
UDI-Public10884521085244
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K981128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGS-833
Device Catalogue NumberGS-833
Device Lot NumberD5E3869Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown